A relative Grace Theorem for complex polynomials

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

PLAUMANN, Daniel, Mihai PUTINAR, 2016. A relative Grace Theorem for complex polynomials. In: Mathematical Proceedings of the Cambridge Philosophical Society. 161(01), pp. 17-30. ISSN 0305-0041. eISSN 1469-8064. Available under: doi: 10.1017/S0305004116000062

@article{Plaumann2016relat-34523, title={A relative Grace Theorem for complex polynomials}, year={2016}, doi={10.1017/S0305004116000062}, number={01}, volume={161}, issn={0305-0041}, journal={Mathematical Proceedings of the Cambridge Philosophical Society}, pages={17--30}, author={Plaumann, Daniel and Putinar, Mihai} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/34523"> <dc:contributor>Plaumann, Daniel</dc:contributor> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/52"/> <dc:creator>Putinar, Mihai</dc:creator> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2016-06-24T07:39:23Z</dc:date> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:title>A relative Grace Theorem for complex polynomials</dcterms:title> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/52"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/34523"/> <dcterms:issued>2016</dcterms:issued> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:contributor>Putinar, Mihai</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2016-06-24T07:39:23Z</dcterms:available> <dcterms:abstract xml:lang="eng">We study the pullback of the apolarity invariant of complex polynomials in one variable under a polynomial map on the complex plane. As a consequence, we obtain variations of the classical results of Grace and Walsh in which the unit disk, or a circular domain, is replaced by its image under the given polynomial map.</dcterms:abstract> <dc:language>eng</dc:language> <dc:creator>Plaumann, Daniel</dc:creator> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto